# SDR USAA2012100100016

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 72,823 hours, 32,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53231335202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CRACK ON FORWARD CARGO DOOR SEAL LIP FITTING AT BS 1163, S37R.  REPLACED FORWARD CARGO DOOR SEAL LIP FITTING AT BS 1163, S37R IAW A320 SRM 51-42-11.
